Homology, Homotopy and Applications

Volume 18 (2016)

Number 2

Khovanov homotopy types and the Dold–Thom functor

Pages: 177 – 181

DOI: https://dx.doi.org/10.4310/HHA.2016.v18.n2.a9


Brent Everitt (Department of Mathematics, University of York, Yorkshire, United Kingdom)

Robert Lipshitz (Department of Mathematics, University of Oregon, Eugene, Or., U.S.A.)

Sucharit Sarkar (Department of Mathematics, University of California at Los Angeles)

Paul Turner (Section de mathématiques, Université de Genève, Switzerland)


We show that the spectrum constructed by Everitt and Turner as a possible Khovanov homotopy type is a product of Eilenberg–MacLane spaces and is thus determined by Khovanov homology. By using the Dold–Thom functor it can therefore be obtained from the Khovanov homotopy type constructed by Lipshitz and Sarkar.


Khovanov homology, spectra, Dold–Kan correspondence

2010 Mathematics Subject Classification

55P42, 57M25

Published 29 November 2016